MathSciNet Relay Station
MathSciNet bibliographic data
MR1194145 46B20 (46B08 46M07)
Khamsi, Mohamed A. Uniform smoothness implies super-normal structure property. Nonlinear Anal. 19 (1992), no. 11, 1063–1069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement